Publications

Advanced search

E.g., 20/04/2018
E.g., 20/04/2018
show/hide advanced search
Number Authour(s) Title Date Published insort ascending Abstract Paper
102 Robert J. Aumann The Case of the Three Widows (06/1996) Moriah 22,3-4, Tevet 5759 (January 1999) 98-107

Part I of a non-technical account, written in Hebrew for the Rabbinic Community, of "Game...

595 Gilad Bavly Uncertainty in the Traveler's Dilemma (01/2012)

The paper analyzes a perturbation on the players' knowledge of the game in the traveler's...

476 Abraham Neyman Learning Effectiveness and Memory Size (02/2008)
188 Anna B. Khmelnitskaya Marginalist and Efficient Values for TU Games (01/1999) Mathematical Social Sciences 38 (1999), 45-54.

We derive an explicit formula for a marginalist and efficient value for a TU game which...

65 Abraham Neyman Cooperation in the Repeated Prisoners' Dilemma when the Number of Stages Is Not Commonly Known (01/1995) (revised in DP #162)

It has often been observed that cooperative behavior emerges in actual play of the repeated...

559 David Azriel, Micha Mandel and Yosef Rinott The Treatment Versus Experimentation Dilemma in Dose-finding Studies (09/2010) Journal of Statistical Planning and Inference 141, 2759--2768. (2011).

Phase I clinical trials are conducted in order to find the maximum tolerated dose (MTD) of a...

275 Robert Samuel Simon Locally finite knowledge structures (09/2001)

With respect to the S5 multi-agent epistemic logic, we define a cell to be a minimal subset of...

151 Daniel Rothenstein, Imperfect Inspection Games Over Time (06/1997) Annal of Operations Research 109, 175-192 (2002)

We consider an inspection game played on a finite time interval. The inspector wishes to detect...

355 Ilan Guttman, Ohad Kadan and Eugene Kandel Adding the Noise: A Theory of Compensation-Driven Earnings Management (03/2004)

Empirical evidence suggests that the distribution of earnings reports is discontinuous. This is...

236 David Assaf, Larry Goldstein & Ester Samuel-Cahn Ratio Prophet Inequalities when the Mortal has Several Choices (02/2001) Annals of Applied Probability 12 (2002) 972-984.

Let X_i be non-negative, independent random variables with finite expectation, and X*_n=max{X_1...

Pages